U.S. doctors online nowAsk doctors free
San Antonio, TX
A 31-year-old female asked:

Had a sono 5 days ago and spotting after is getting heavier by the day. is this normal?

1 doctor answer1 doctor weighed in
Dr. James Cunnar
Family Medicine 27 years experience
Not related: Your spotting is not related to the sonogram you had. It's likely just coincidence.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 28, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.